×

On the construction of periodic maps without fixed points. (English) Zbl 0092.39701


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Samuel Eilenberg, On a theorem of P. A. Smith concerning fixed points for periodic transformations, Duke Math. J. 6 (1940), 428 – 437. · Zbl 0023.38105
[2] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[3] E. E. Floyd, Fixed point sets of compact abelian Lie groups of transformations, Ann. of Math. (2) 66 (1957), 30 – 35. · Zbl 0080.38303
[4] E. E. Floyd and R. W. Richardson, An action of a finite group on an \?-cell without stationary points., Bull. Amer. Math. Soc. 65 (1959), 73 – 76. · Zbl 0088.15302
[5] P.A. Smith, Fixed-point theorems for periodic transformations, Amer. J. Math. 63 (1941), 1 – 8. · Zbl 0024.19004
[6] J. H. C. Whitehead, Simplicial spaces, nuclei and \( m\)-groups, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327. · Zbl 0022.40702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.